Please use this identifier to cite or link to this item:
Title: Radial Basis Function Solution for the LIBOR Market Model PDE
Authors: Lalami, S. Z. Rezaei
Levesley, Jeremy
Sajjad, Muhammad F.
First Published: 25-Apr-2018
Publisher: Department of Mathematics, University of the Punjab Lahore
Citation: Punjab University Journal of Mathematics, 2018, 50 (4), pp. 23-29 (7)
Abstract: This research paper is intended at analyzing the interpolation of LIBOR (London Inter Bank Offer Rate) Model PDE (Partial Differential Equation) in one and two dimensions using Radial Basis Functions (RBF) on full grids. The LIBOR Market model is considered an effective and standard approach for pricing the derivatives which is based on interest rates. In recent times, Monte Carlo methods are often used in practice to price derivatives instruments because of the high dimensionality of the model. This research paper highlights the applicability of the RBF method rather than Finite Difference Method (FDM) for solving the LMM PDE, LIBOR Market Model, with the Bermudan Swaption or Chooser Option as a boundary condition. The results have suggested faster convergence to reference value than FDM in one dimension. Also, the calculation of price is similar to FDM in two dimension.
ISSN: 1016-2526
Embargo on file until: 1-Jan-10000
Version: Publisher Version
Status: Peer-reviewed
Type: Journal Article
Rights: Copyright © 2018, Department of Mathematics, University of the Punjab Lahore. Deposited with reference to the publisher’s open access archiving policy. (
Description: The file associated with this record is under a permanent embargo in accordance with the publisher's policy. The full text may be available through the publisher links provided above.
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
File Description SizeFormat 
Paper-2_50_4_2018.pdfPublished (publisher PDF)84.4 kBAdobe PDFView/Open

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.